# SDR C2XA04SH182

- Difficulty date: March 27, 2004
- Submitted: March 27, 2004
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135LR
- Aircraft serial: 145238
- Aircraft time: 7,463 hours, 7,342 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 14576631621
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE NR 1 LOWER COWLING AFT EDGE STIFFENER WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STIFFENER IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
